Geometria Complessa e Geometria Differenziale
Geometria Complessa e Geometria Differenziale
home | mail | people | news | seminars | events | open positions | login

A. Altavilla

Some properties for quaternionic slice-regular functions on domains without real points

created by altavilla on 11 Mar 2019



Inserted: 11 mar 2019
Last Updated: 11 mar 2019

Journal: Complex Variables and Elliptic Equations
Volume: 60
Number: 1
Pages: 59--77
Year: 2015
Doi: 10.1080/17476933.2014.889691

ArXiv: 1306.4295 PDF


The theory of slice regular functions over the quaternions, introduced by Gentili and Struppa in 5, was born on domains that intersect the real axis. This hypothesis can be overcome using the theory of stem functions introduced by Ghiloni and Perotti (6), in the context of real alternative algebras. In this paper I will recall the notion and the main properties of stem functions. After that I will introduce the class of slice regular functions induced by stem functions and, in this set, I will extend the identity principle, the maximum and minimum modulus principles and the open mapping theorem. Differences will be shown between the case when the domain does or does not intersect the real axis.

Credits | Cookie policy | HTML 5 | CSS 2.1